Mathematische Zeitschrift

, Volume 197, Issue 2, pp 231–250

Le support des lois indefiniment divisibles dans un groupe Abelien localement compact

  • A. Tortrat
Article

Preview

Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.

Bibliographie

  1. 1.
    Berg, C.: On the support of the measures in a symmetric Convolution Semi-group. Math. Z.148, 141–146 (1976)Google Scholar
  2. 1'.
    Bossard, D.C.: Limit theorems for measures on non metrizable locally compact abélian groups. Trans. Am. Math. Soc.159, 185–225 (1971)Google Scholar
  3. 2.
    Dixmier, J.: Quelques propriétés des groupes abéliens localement compacts. Bull. Sc. Math.LXXXI, 1–11 (1957)Google Scholar
  4. 3.
    Heyer, H.: Probability measures on locally compact groups. Erg. der Math. 94. Berlin Heidelberg New York: Springer 1977Google Scholar
  5. 4.
    Janssen, A.: Zulässige Translationen von Faltungshalgruppen. Dissertation (1979) DortmundGoogle Scholar
  6. 5.
    Louie, D., Rajput, B.S.: Support and seminorm integrability theorems forr-semistable Probability measures on LCTVSGoogle Scholar
  7. 6.
    Parthasarathy, K.R., Ranga Rao R., Varadhan, S.R.S.: Probability distributions on locally compact abelian groups. Ill. J. Math.7, 337–369 (1963)Google Scholar
  8. 7.
    Siebert, E.: Supports of holomorphic convolution semigroups and densities of symmetric convolution semi groups on a locally compact group. Arch. Math.36, 423–433 (1981)Google Scholar
  9. 8.
    Tortrat, A.: Second complément sur le support des lois indéfiniment divisibles. Ann. Inst. H. PoincaréXVI, 351–356 (1978)Google Scholar
  10. 9.
    Tortrat, A.: Sur le support de certaines lois indéfiniment divisibles dans un espace vectoriel. Ann. Institut PoincaréXVIII, 395–409 (1982)Google Scholar
  11. 10.
    Urbanik, K.: Gaussian measures on locally compact abelian topological groups. Studia Math.19, 77–88 (1960)Google Scholar
  12. 11.
    Weil, A.: Intégration dans les groupes topologiques, 2ème édition. Paris: Hermann, 1953Google Scholar
  13. 12.
    Yuan, J., Ta, C.L.: On the supports and absolute continuity of infinitely divisible probability measures. Semigroup Forum12, 34–44 (1976)Google Scholar

Copyright information

© Springer-Verlag 1988

Authors and Affiliations

  • A. Tortrat
    • 1
  1. 1.MeudonFrance

Personalised recommendations